# SDR 07FDEA02205

- Difficulty date: June 19, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6520827231
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AGING A/C INSP, FOUND EXISTING REPAIR DID NOT CONFORM TO FED EX DWG SR27-53-034 AT BS 680 LBL 3'' TO 23''.  REMOVED OLD REPAIR, FABRICATED NEW PARTS AND INSTALLED REF SRM 51-10-1 AND FED EX DWG SR27-53-034.
